Jump to content
  • Sign Up
Celiac.com Sponsor:


Celiac.com Sponsor:

Archived

This topic is now archived and is closed to further replies.

confusedks

Nausea

Recommended Posts

I went to a celiac camp in Northern CA and it was amazing! The only problem was that day 2 I woke up at 1 in the morning so nauseous that I couldn't sleep. After getting the Dr. on campus with us, I was given Antacid which made me way worse. Then I waited 5 hours for him to get me so Zofran (anti-nausea med) which helped, but I have been taking it every 6 hours since then. I am so afraid to go off the medication.

Earlier that night I took Vicodin at about 7 (15 minutes after dinner) then it didn't work, so I took another one at about 9 with a little more food. I also took my birth control pill. The only thing the Dr. thought it could have been was the vicodin, but I was hospitalized and was given 2 every 4 hours for about 6 days straight and never had a reaction like this. I got so pale you couldn't tell I had lips! :huh:

I guess after ranting, could this be Celiac related? Or does anyone know what it could have been? The only time I have ever been this nauseous was when I reacted to Dilaudid (narcotic pain med in the hospital). Should I go to my doctor? I am too afraid to go off the medication.

Thank you for any advice!

Kassandra

Share this post


Link to post
Share on other sites

Hi, this might sound strange, but at the previous time that you took Vicodin and didn't react, were you on birth control pills as well? I've seen interreactions that are unpleasant before. That, and it's always possible to develop a new problem with a drug that you didn't have a problem with before. What was the Vicodin intended to treat?

Share this post


Link to post
Share on other sites

Hey,

I did take my birth control pill with the Vicodin (not at the same exact time...about an hour apart). The thing is I have been on BC and the Vicodin for at least 2 months. The doctor at camp said that it could have been from the vicodin because it can relax your esophagus and cause acid reflux. I don't know though.

The reason for the vicodin is a herniated disc and sacroiliac joint problems. It was REALLY bad at camp so I took a few over the few days there, but stopped once the reaction happened.

Do you think it's possible that it was a bad reaction of the two meds? Is that possible?

Kassandra

Share this post


Link to post
Share on other sites

I know that when i started on the gluten-free diet i had really bad nausea on and off for months. eventually it got better. i tried zofran but it made me worse. i used reglan and drank ginger tea every morning. my nausea was almost always middle of hte night or first thing in the morning. mabye try drinking ginger tea before bed...

i hope you feel better soon! nothing is worse than nausea....

Share this post


Link to post
Share on other sites

×
×
  • Create New...